# SDR REXA2017021500251

- Difficulty date: February 15, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 22,780 hours, 14,868 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: CDSP46335
- Condition: Inoperative
- Location: Oxygen Mask Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 15AB OXYGEN MASK  DOOR WILL NOT OPEN DURING MANUAL OR AUTO DEPLOY.   REMOVED AND REPLACED PSU OXYGEN DOOR LATCH IAW AMM 35-21-05.  
OPS TESTED NORMAL IAW AMM 35-20-00.
